# SDR CA090408003

- Difficulty date: April 6, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 6,874 hours
- Engine: Ge GE90115B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 256W311010
- Part serial: 0342
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 8,114 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT DEFECT LOG SNAG RAISED FOR FLAP DRIVE FAILURE WHEN RETRACTING FLAPS FROM 20 UNITS TO 5 UNITS.  DURING FAULT ISOLATION, FOUND NR 8 TRANSMISSION WITH (TRIPPED) TORQUE INDICATOR. INDICATOR RESET. HIGH LIFT SYS GROUND TEST CARRIED OUT AND TRIP INDICATOR REMAINED SET. ACFT RETURNED TO SERVICE.  APRIL 3RD, 2009 ACFT DEFECT LOG SNAG RAISED FOR FLAP DRIVE FAILURE. ACFT LANDED WITH FLAPS 5, OVERWEIGHT.  FOUND NR 8 FLAP TRANSMISSION TORQUE INDICATOR TRIPPED FOR THE SECOND TIME SINCE JANUARY 22ND.  REPLACED NR 8 FLAP TRANSMISSION.
